Please use this identifier to cite or link to this item:
Title: Methadone toxicity in infants: a report of two fatalities.
Authors: Mistry, V
Jeffery, AJ
Madira, W
Padfield, CJ
Rutty, GN
First Published: Jun-2010
Citation: FORENSIC SCI MED PATHOL, 2010, 6 (2), pp. 116-120
Abstract: Fatalities in infants resulting from methadone toxicity are rare within the United Kingdom. We report two cases of fatality attributed to methadone toxicity in infants aged 3(1/2) and 15 months of age, respectively. One of the two cases was also associated with diazepam ingestion. We discuss the difficulties with the interpretation of paediatric forensic toxicology and review the current literature related to methadone and diazepam toxicity in infants and older children.
DOI Link: 10.1007/s12024-009-9138-0
eISSN: 1556-2891
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Cancer Studies and Molecular Medicine

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.